Reply

Cast Your Vote:

    • Yes, normal for Symbicort to cause cough. -- Votes: 1
    • Call your doctor. -- Votes: 0
Inhaler. Poll. Kait. 3 kids; Iowa 2345 posts
29th Nov '12

I was diagnosed with asthma yesterday. My doctor put me on a Symbicort inhaler twice a day. I've had three doses now and I've started coughing. Before the inhaler, I just had extreme shortness of breath, lung wheezing/squeaking, and fatigue. Now there's a cough... just a coincidence that it happens to be after I start the inhaler?



Also, if anyone knows a normal heart rate for someone with asthma, that would be appreciated. I have a pulse ox at home. Oxygen levels are fine (94-97) but BPM is around 100-115 after sitting down for 5+ minutes.

lolajessup 3 kids; 1 angel baby; Beaverton, Michigan 44071 posts
29th Nov '12

Inhalers always seems to raise my HR temporarily. And I always cough after my inhaler because it helps open my lungs back up or skmething. Idk. But if its persistent then I would ask your dr. But if it's just right after te j haler use I wouldn't worry.

Kait. 3 kids; Iowa 2345 posts
29th Nov '12
Quoting lolajessup:" Inhalers always seems to raise my HR temporarily. And I always cough after my inhaler because it helps ... [snip!] ... skmething. Idk. But if its persistent then I would ask your dr. But if it's just right after te j haler use I wouldn't worry."


I took my two puffs last night then woke up with the cough.. I haven't had a problem coughing right afterwards.

SR ♥ 1 child; V, AR, United States 7869 posts
29th Nov '12
Quoting lolajessup:" Inhalers always seems to raise my HR temporarily. And I always cough after my inhaler because it helps ... [snip!] ... skmething. Idk. But if its persistent then I would ask your dr. But if it's just right after te j haler use I wouldn't worry."


This.



I've only used an inhaler for bronchitis/pneumonia, but every time...It shoots my heart rate through the roof for about 15 minutes. My hands start shaking and everything. The doctors all tell me this is completely normal.